# SDR 0104299949

- Difficulty date: November 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- Aircraft time: 62,534 hours, 67,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, The 5911415-113 Longeron #11 left was found to have corrosion on the lower horizontal flange at the fwd end (sta 756). Material 0.050 7075-t6 extrusion. Repaired per EA 99-185303.
